# SDR AALA202310314663

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 18,377 hours, 7,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cotter Pin
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE SLIDE PIN HAS FALLEN OUT. REINSTALLED COTTER PIN ON ESCAPE SLIDE ON L1 DOOR. PER AMM 25-62-44.
